# SDR MASA200601409

- Difficulty date: May 25, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 6,109 hours, 4,417 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6294 TUS.  A STAB FAULT STATUS MESSAGE.  MX PERFORMED SPOST 1/2 TEST.  NO MESSAGES NOTED AT THIS TIME.
